# SDR ASAA2013041294460

- Difficulty date: April 12, 2013
- Submitted: April 16, 2013
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 19,979 hours, 6,185 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 32895626
- Part serial: 10245
- Condition: Failed
- Location: Precooler
- Part time: 10,994 hours, 3,271 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT BLEED TRIP OFF AT FL 380, RESET FOLLOWING QRH. OCCURRED DURING LEVEL FLIGHT STABILIZED THRUST, MAX DUCT SPLIT OBSERVED PRIOR TO TRIP OFF WAS 4 PSI.  PERFORMED PNEUMATIC TROUBLESHOOTING IAW AMM 36-11-00-700-804 AND PNEUMATIC HEALTH CHECK IAW AMM 36-11-00-700-801. USING PNEUMATIC TESTER.  FOUND NR 2 ENG PCCV VALVE BAD AND SEALS.  REPLACED PCCV VALVE AND SEALS IAW AMM 36-12-02-000-801 AND AMM 36-12-02-400-801. FINISHED HEALTH CHECK AND FOUND NO OTHER DEFECTS. REPLACED 390 PCCV SENSOR AND 490 OVERTEMP SENSOR PRECAUTIONARY IAW AMM 36-12-03-000-806/ 36-12-03-400-801 AND AMM 36-11-08-000-801/ AMM 36-11-08-400-801.
